# SDR SWAA2022022435325

- Difficulty date: December 24, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,421 hours, 11,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; OUTBOARD AFT FLAP; LWR INBD CORNER IS DELAMINATED. / REPAIRED DAMAGE ON L/H O/B AFT FLAP INBD CORNER. BONDED REPLACEMENT CORE AND REPAIR DOUBLER AND CURED. TAP TEST GOOD. RESTORED PROTECTIVE FINISH. IAW B737-800SRM 57-53-01-2R-4 REV 68; SRM 51-70-10-2R-0 REV 68; B737 AMM 51-21-99-300-801 REV 7D
